Previous |  Up |  Next


Title: Solution of time-dependent convection-diffusion equations with the aid of higher order adaptive methods with respect to space and time (English)
Author: Kůs, Pavel
Author: Dolejší, Vít
Language: English
Journal: Programs and Algorithms of Numerical Mathematics
Volume: Proceedings of Seminar. Prague, May 28-31, 2006
Issue: 2006
Pages: 184-189
Category: math
Date available: 2015-09-08T11:27:49Z
Last updated: 2023-06-05
Stable URL:


Files Size Format View
PANM_13-2006-1_27.pdf 171.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo